# SDR AALA202312183435

- Difficulty date: November 26, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A320*
- Aircraft serial: 4957
- Aircraft time: 38,608 hours, 15,050 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Part number: 62188103
- Condition: Worn
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT DOOR 844 ESCAPE SLIDE ENCLOSURE INFLATION HOSE WORN. REPLACED HOSE PER CMM 26-66-11.
